Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Negligible sets of Radon measures


Author: P. Prinz
Journal: Proc. Amer. Math. Soc. 89 (1983), 440-444
MSC: Primary 28C15
MathSciNet review: 715862
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ m$ be a Radon measure on a Hausdorff topological space $ X$. Corresponding to three kinds of outer measures, three kinds of $ m$-negligible sets are considered. The main theorem states that in a metacompact space $ X$ each locally $ m$-negligible set is $ m$-negligible.


References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Éléments de mathématique. Fasc. XIII. Livre VI: Intégration. Chapitres 1, 2, 3 et 4: Inégalités de convexité, Espaces de Riesz, Mesures sur les espaces localement compacts, Prolongement d’une mesure, Espaces 𝐿^{𝑝}, Deuxième édition revue et augmentée. Actualités Scientifiques et Industrielles, No. 1175, Hermann, Paris, 1965 (French). MR 0219684 (36 #2763)
  • [2] Jean Dieudonné, Un exemple d’espace normal non susceptible d’une structure uniforme d’espace complet, C. R. Acad. Sci. Paris 209 (1939), 145–147 (French). MR 0000175 (1,30a)
  • [3] R. J. Gardner, The regularity of Borel measures and Borel measure-compactness, Proc. London Math. Soc. (3) 30 (1975), 95–113. MR 0367145 (51 #3387)
  • [4] Roy A. Johnson, Another Borel measure-compact space which is not weakly Borel measure-complete, J. London Math. Soc. (2) 21 (1980), no. 2, 263–264. MR 575383 (81e:28007), http://dx.doi.org/10.1112/jlms/s2-21.2.263
  • [5] Laurent Schwartz, Radon measures on arbitrary topological spaces and cylindrical measures, Published for the Tata Institute of Fundamental Research, Bombay by Oxford University Press, London, 1973. Tata Institute of Fundamental Research Studies in Mathematics, No. 6. MR 0426084 (54 #14030)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28C15

Retrieve articles in all journals with MSC: 28C15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0715862-8
PII: S 0002-9939(1983)0715862-8
Article copyright: © Copyright 1983 American Mathematical Society